MathSciNet Relay Station
MathSciNet bibliographic data
MR2298521 45J05 (65T60)
Maleknejad, K.; Mirzaee, F. Numerical solution of integro-differential equations by using rationalized Haar functions method. Kybernetes 35 (2006), no. 10, 1735–1744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement